Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Zeitschrift für Naturforschung A

A Journal of Physical Sciences

Editor-in-Chief: Holthaus, Martin

Editorial Board: Fetecau, Corina / Kiefer, Claus


IMPACT FACTOR 2017: 1.414

CiteScore 2018: 1.15

SCImago Journal Rank (SJR) 2018: 0.370
Source Normalized Impact per Paper (SNIP) 2018: 0.431

Online
ISSN
1865-7109
See all formats and pricing
More options …
Volume 67, Issue 6-7

Issues

On the Hybrid of Fourier Transform and Adomian Decomposition Method for the Solution of Nonlinear Cauchy Problems of the Reaction-Diffusion Equation

Salman Nourazar / Akbar Nazari-Golshan / Ahmet Yıldırım
  • University of South Florida, Department of Mathematics and Statistics, Tampa, FL 33620-5700 USA / Department of Mathematics, Science Faculty, Ege University, 35100 Bornova-Izmir, Turkey
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Maryam Nourazar
Published Online: 2014-06-02 | DOI: https://doi.org/10.5560/zna.2012-0025

The physical science importance of the Cauchy problem of the reaction-diffusion equation appears in the modelling of a wide variety of nonlinear systems in physics, chemistry, ecology, biology, and engineering. A hybrid of Fourier transform and Adomian decomposition method (FTADM) is developed for solving the nonlinear non-homogeneous partial differential equations of the Cauchy problem of reaction-diffusion. The results of the FTADM and the ADM are compared with the exact solution. The comparison reveals that for the same components of the recursive sequences, the errors associated with the FTADM are much lesser than those of the ADM. We show that as time increases the results of the FTADM approaches 1 with only six recursive terms. This is in agreement with the physical property of the density-dependent nonlinear diffusion of the Cauchy problem which is also in agreement with the exact solution.

The monotonic and very rapid convergence of the results of the FTADM towards the exact solution is shown to be much faster than that of the ADM

Keywords: Cauchy Reaction-Diffusion; Fourier Transformation; Adomian Decomposition Method; Non-Homogeneous Partial Differential Equation

About the article

Received: 2011-09-19

Revised: 2012-01-15

Published Online: 2014-06-02

Published in Print: 2012-07-01


Citation Information: Zeitschrift für Naturforschung A, Volume 67, Issue 6-7, Pages 355–362, ISSN (Online) 1865-7109, ISSN (Print) 0932-0784, DOI: https://doi.org/10.5560/zna.2012-0025.

Export Citation

© 1946 – 2014: Verlag der Zeitschrift für Naturforschung. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
A. Nazari-Golshan
Communications in Nonlinear Science and Numerical Simulation, 2019, Volume 79, Page 104904
[2]
Akbar Nazari-Golshan
The European Physical Journal Plus, 2019, Volume 134, Number 11
[3]
S. S. Nourazar, A. Nazari-Golshan, and F. Soleymanpour
Scientific Reports, 2018, Volume 8, Number 1
[4]
A. Nazari-Golshan
Indian Journal of Physics, 2018, Volume 92, Number 12, Page 1643
[7]
A. Nazari-Golshan and S. S. Nourazar
Physics of Plasmas, 2013, Volume 20, Number 10, Page 103701
[8]
A. Nazari-Golshan, S. S. Nourazar, P. Parvin, and H. Ghafoori-Fard
Astrophysics and Space Science, 2014, Volume 349, Number 1, Page 205
[9]
A. Nazari-Golshan, S.S. Nourazar, H. Ghafoori-Fard, A. Yildirim, and A. Campo
Applied Mathematics Letters, 2013, Volume 26, Number 10, Page 1018

Comments (0)

Please log in or register to comment.
Log in